# SDR 04FDEA02841

- Difficulty date: September 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7093501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LONGERON 39R LOCATED BETWEEN STA Y= 1887 TO Y= 1902 FOUND WITH CORROSION CRACK.  CENTER CARGO, LONGERON 39R LOCATED BETWEEN STA Y= 1887 TO Y= 1902.  REMOVED PER SRM 53-10-00 VOLUME I.  NEW LONGERON FABRICATED PER DRAWING NR: AFA7093.   REPAIR SPLICE REWORKED PER SRM 51-31-01 VOLUME II.  FABRICATED LONGERON AND REPAIR SPLICE.  INSTALLED PER SRM 53-10-00 VOLUME I.
